# SDR AALA20130207015

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 48,049 hours, 6,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33424 AT LEFT NUMBER 1 DOOR FAILED TEST.  REPLACED BATTERY PACK M33424 FOR LEFT NUMBER 1 DOOR EMERGENCY LIGHTS.  OPS CHECK NORMAL.
